# SDR VTZA97593

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41027
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 14014920
- Condition: Failed
- Location: Mlg
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

IAD/PVD - FLT 6217 - DURING TAXI AT 1715 HRS ON 10-21-97, AIRCRAFT RETURNED TO GATE DUE TO ANTI-SKID WARNING LIGHT ILLUMINATED ON TAXI.  MAINTENANCE INSPECTED AND OPENED DMI 08040, MEL 32-6, ON ANTI SKID SYSTEM.  MAINTENANCE CLOSED DMI 08040 ON 10-22-97 BY REMOVING AND REPLACING WHEEL SPEED TRANSDUCER, OPS CHECK OK.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
